# SDR MALA976032

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT LIGHT ASSEMBLY ON CABIN SIDEWALL AT SEAT 1E NEEDS TO BE RESECURED.  MAINTENANCE RELAMPED AND RESECURED EMERGENCY EXIT LIGHT, OPS CHECK GOOD.
